ADVERTISEMENT
ADVERTISEMENT

Q. What can a 24-year-old female do to control the bleeding and spotting that she has been having after the placement of a contraceptive implant?

Answered by
Dr. Purushottam Sah
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 07, 2022

Hello doctor,

I am a 24-year-old female who had a contraceptive implant three months ago. I am not taking any medications. I did not get my period for the first two months, but I have been spotting for the past 35 days. What can I do to stop the bleeding and spotting?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I can see that you have breakthrough spotting from the attached images (attachment removed to protect the patient's identity). It means the level of hormone released from the implant is insufficient to prevent spotting. I suggest you take a low-dose oral contraceptive pill daily or take a long-acting progesterone injection every three months to control the bleeding.

Thank you doctor for the reply,

Can I start taking the Yasmin daily pills?

#

Hello,

Welcome back to icliniq.com.

I suggest you start taking the medications continuously for one week. Please purchase a new pack of the medication after your finish one pack.

Thank you doctor for the reply,

I will follow all the instructions and start taking the medicines you suggested.

#

Hello,

Welcome back to icliniq.com.

Please take the medications on time and consult me for any queries.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I doubt whether it is implantation bleeding or withdrawal bleeding. Please help.

I took an emergency pill on the morning of the second day of sex ...   Read full

Are Ovral pills reliable to avoid pregnancy?

.. (combination of Ethinyl estradiol and Levonorgestrel) are 100 % reliable if taken regularly. They have very few side effects and can be taken same time every day. If you miss one tablet it is okay, but if missed twice, can lead to failure in t...   Read full

Is it normal to urinate often during implantation bleeding?

.. no relation of implantation bleeding with frequent urination and defecation. Implantation bleeding usually occurs about 9th day after ovulation, and no bowel symptoms accompany it .. ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.